MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1061401
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap/ bipap, and mechanical ventilator devices.There was no report of patient harm or injury.No medical intervention was required by the patient.The device was returned to third party service center and evaluated.Evaluation result stated that foam particles were observed.The device has been scrapped.The manufacturer is submitting a final report at this time.If any additional information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
BIPAP ST
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22078129
Report Number2518422-2025-045269
Device Sequence Number18482403
Product Code MNS
UDI-Device Identifier00606959043961
UDI-Public(01)00606959043961
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1061401
Device Catalogue Number1061401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown